Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from dry cough. Took metoprolol and Candace. Treatment?

I m suffering dry cough from 6months.itook metoprolol-50and Candace 2.5H my eosinophils 04 perc ent , ESR after 1hour 11 & 2hour 38 mm,AEC 184/ cm XRay Haziness noted in right lower zone , other X ray report is normal .Dr stopped Candace 2.5 H . I have taken ciprofloxin -500mg one B D for seven days . cefixime -200 bd. nine days exit -D syrup but I have no relief , Please suggest treatment and guide me. b dwivedi
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response

Welcome to HCM

You have Essentiale Hypertension,for which you are taking Ramipril H 2.5 mg and Metoprolol 50 mg

I hpoe your BP is under control with these medicine,Yes Ramipril can cause a side effect dry cough that is why your doctor stopped the Ramipril. But You have haziness in right lower zone which could be Pnemonia ?Infective for which you have been given Antibiotics and cough supressant it should subside with time. Even Metoprolol is cardioselective betablocker may induce brochospasm if it there check with your physician. If need for control of BP is there may be given ARB drugs eg. Losartan.

But there are few thing you must check some times drycough induced by Ramipril responds to Aspirin.

are you smoker if yes stop it.

dry cough may respond to syp levodropropizine and chlorpheniramine maleate syrup.

Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor